I've been dispersing my accutane pills for the 2nd month of December 2014 and now finally im down to my last 5 pills of 40mg. Once again, i gotta mention i have been out of Dermatologist care since February, 2015, since i asked the doctor to take me out of Accutane due to very bad side effects.
So it's been a month since i have taken 5 accutane pills and i don't know if it's the summer or the accutane dissipating from my system but oil has definitely been returning. However, i havent broken out this last month except for two little white heads that quickly went away.
My regimen has still been regular facewash, Clean & Clear, and regular warm water in the morning. And no cysts for like the past 5 months! Oh well it was good while it lasted.
By the way all side effects went away like late January and the only side effect that perhaps remains is me being FAT. Never in my life have i been this chubby (gained 15lbs) and it won't go away no matter my diet or exercise. Usually exercising and dieting will very quickly rid of this fat. This is a different kind of fat due to high lips, cholesterol, triglycerides in my system 'cause of Accutane.
Anyway, i will report back in a week or so. Laters.